MAUDE Adverse Event Report: BIOSENSE WEBSTER INC UNK_NAVISTAR RMT 4MM; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC UNK_NAVISTAR RMT 4MM; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number BN7TCFJ4L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturer record evaluation cannot be conducted because the no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown female patient underwent a supraventricular tachycardia (svt) ablation procedure with an unk_navistar rmt 4mm.The patient suffered cardiac tamponade requiring pericardiocentesis.It was reported that the patient had a cardiac effusion during a svt case.Prior to noticing the effusion, they had done septal lesions on the right side for atrioventricular nodal reentry tachycardia (avnrt).For those lesions they used a 4mm navistar bi-directional ablation catheter (fj curve) and then before going transeptal they switched to a smart touch surround flow (stsf) catheter (df curve).After going transeptal, while they were getting ready to map and before any ablation was done with the stsf catheter they noticed the effusion.It is unknown whether the blood pressure or any other metrics changed before it was noticed.The effusion was confirmed using the soundstar catheter and an intracardiac echocardiogram.After the effusion was confirmed, all instruments except for the soundstar catheter were removed from the patient and they then performed a pericardiocentesis.It is unknown how much fluid was removed.No other medical intervention was necessary but the case was abandoned.At the time of the call, the patient was stable but the caller was unsure if the patient was admitted overnight for observation.The patient was female and "petite", but had no other information on age or weight.The case was not part of a clinical study.The medical team reported that the following were the bwi products used in the procedure: hiss catheter.Quad catheter, cs catheter, soundstar catheter, 4mm navistar bi-directional ablation catheter (fj curve), and a smart touch surround flow ablation catheter (df curve).Since the event is life threatening and it might result in permanent impairment of a body function or permanent damage to a body structure; or it could require medical or surgical intervention to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious and mdr-reportable.

Brand Name
UNK_NAVISTAR RMT 4MM
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
6465917981
MDR Report Key14219691
Report Number2029046-2022-00894
Device Sequence Number4261550
Product Code LPB
UDI-Device Identifier10846835003031
UDI-Public10846835003031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBN7TCFJ4L
Device Catalogue NumberBN7TCFJ4L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HISS CATHETER; QUAD CATHETER; SOUNDSTAR CATHETER; STSF ABLATION CATHETER (DF CURVE)
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale